# SDR SWAA020846

- Difficulty date: April 19, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 49,948 hours, 48,067 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6547952
- Part serial: 1185
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND AFT CARGO DOOR FRAME CRACKED (2 EA) AT FWD INBD LOWER STOP AREA AND FWD INBD PULLEY BRACKET.  REMOVED AND REPLACED CARGO DOOR PER SWA ACO AND SWA RA.
